# SDR ABXA9500369

- Difficulty date: April 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 3923158501
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07, ASB 32-244, FOUND RIGHT MAIN LANDING GEAR ARTICULATING DOOR LINK BEARING TO HAVE EXCESSIVE PLAY.  REPLACED LINK IAW DC-9 OVERHAUL MANUAL 32-106.
